Advice

I have been taking proprnolol for fast relief for about a moounth now they ease of whatever it is I'm feeling as people has tolldvme it is severe anxiety I still feel crap and tinkle and think this and that is happening. I was just wondering if anything was to happen in o me would it of already occurred I was prescribed one twice a day but it wasn't much help so I moved my self up to 2 twice a day anyway does anybody know the answer to my question?

Skip

Featured Content

Anxiety affects us all

Come and join our community. Get advice and support on thousands of topics around anxiety.

Take a look!

Featured by HealthUnlocked

10 Replies

oldestnewest
  • Lozzaxptty123455, It is not wise to ever up a dosage w/o your doctor's consent. Propranolol is a blood pressure medication that is sometimes used for anxiety. It will however tend to lower your blood pressure as well. Doubling your dose can give you some side effects. Check with your doctor please.

  • I doubled my dose about 2 weeks ago now the doctor said. To experiment on the tablets I am back on the 22 of this mounts I am a 19 year old mother and there is nothing I want more than to feel normal again

  • I was just wondering after the period of time I taken these can side effects still occur or would they have happened when I started the medication

  • For safety sake, stay with what the doctor tells you to do. I realize being a young mother how important it is to feel better soon. Just don't experiment on your own.

  • Okay thankyou do you know if any side effects can still happen or do they usually happen at the start of medication

  • I'm sure you would have known by now. You said you started doubling your med 2 weeks ago. Always give your doctor a call if anything changes. I hope the dosage works for you. x

  • Thankyou I do to it's nouthing compared to how it was but it's still up to the point where I'm sick of feeling this way x

  • Hi, I've taken propranolol for 5 months as I was waking in the morning feeling extremely sick with my heart racing. I started on 20mg and I felt a lot better for a whole week then felt dodgy again so took 2x 20mg and felt good for another week then dodgy again so took 3x 20 then 4x 20mg but then I felt worse and went back to 2x 20mg and felt better again. So yes taking too much can make you feel worse. I'm slowly coming off these now (by cutting one 40mg tab into 4 and im taking mirtazipine instead. (7 days now and yesterday I didn't take any propranolol)

  • I'm on them and they make me feel tired. I'm on 40mg and I got told I can take up to 4 a day if I feel an attack coming on. I try to stick at the just 1 a day and push through any attacks I may have unless they get out of hand. If you have doubled your dose on your own it may be that you are getting some side effects because your taking double. Maybe speak to your Dr and they will advice you on the right dosage if it wasn't doing much on the first dose they told you to take xx

  • Jemma1987, Propranolol will help with anxiety but don't forget it is used as a blood pressure medication foremost and will make you very tired. Even though we are given the option to take up to a certain amount of a drug per day, it is always a good idea to keep it at minimum dose if possible to avoid any undesired symptoms.

You may also like...